# SDR YENA20110903334

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 11,287 hours, 3,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 3361
- Condition: Odor
- Location: Galley
- Part time: 10,082 hours, 4,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 968 FLL-BOS, ODOR COMING FROM FORWARD RIGHT GALLEY AREA NEAR SIDE OF AIRCRAFT IN FLIGHT.  SMELL IS CHEMICAL IN NATURE LIKE PAINT SOLVENT.  FOUND FWD RT (OUTBOARD) COFFEEMAKER TO HAVE ACRID SMELL.  REMOVED AND REPLACED FWD RT COFFEEMAKER IAW 25-35-15.
